# SDR AALA202104299001

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 48,886 hours, 19,176 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS ADVISED STRONG BURNING SMELL IN FORWARD GALLEY THAT LASTED APPROXIMATELY 30 TO 40 SECONDS. NO VISIBLE SMOKE. ACCOMPLISHED JOB CARD 26L00021001. REPLACED RIGHT FORWARD GALLEY OVEN PER AMM 25-35-19.
